# SDR AALA201612119002

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 49,556 hours, 23,040 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR WILL NOT STAY ARMED. ADJUSTED 1R DOOR ARMED LEVER-LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
